Doctor insights on:
Clindamycin Tooth Abscess
Antibiotics take tim: Antibiotics taken for an absccessed tooth take time to begin to have a positive effect. In some cases, the infection can be resistant. To answer your question, the throbbing is not likely caused by the clindamycin, but by the abscess. Additionally, the medicine will never solve your tooth problem, and even if it feels better it will return unless a root canal or extraction is completed. ...Read moreSee 2 more doctor answers
Part of the lincoside family . It has good gram positive an anaerobic coverage, but its association with the development of clostridium difficile infection has limited its use. It is used in certain drug allergy situations where staph, strep, pneumococcal, and anaerobic organisms. Its use in MRSA infections is spotty. It is a bacteriostatic drug that works ...Read more
Tooth abscess since monday or tuesday starting clindamycin in the morning which is saturday I should be ok right?
Can't advise: Can't advise you to medicate yourself. The tooth needs to be treated by a dentist anyway, and the antibiotics won't fix the problem, just mask the symptoms. Call a local dentist who will prescribe what is best for your situation. The abscess will only get worse without care. ...Read moreSee 2 more doctor answers
Taking Clindamycin 300 MG - 7 days after starting with IV for tooth abscess which has been pulled. Tomorrow is my last pill, when is it safe to drink?
Might clindamycin be a strong enough antibiotic for a tooth abscess that has spread to my face and neck, and beyond?
Maybe: If this is the case, we recommend you be seen asap for an evaluation. Depending on when you started the antibiotic, you may already be behind the ability of an oral antibiotic to be effective and may need IV medication. Additionally, it may be necessary to drain the abscess in order to remove infection and allow the antibiotic to be effective. Thanks. ...Read moreSee 2 more doctor answers
I was on 10 day regimen of penicillin for a tooth abscess. The dentist filled my tooth then pain seriously worsened. Now im taking clindamycin and starting fourth day..Still in severe pain.?
Abcess: If you had an abcessed tooth, then a filling is not the right treatment. The abcessed tooth would require a root canal treatment. If you had a root canal treatment , then possibly the new antibiotic needs to work. Sometimes adding a steroid can help. You may consult with an emdodontist, or root canal specialist, for a second opinion. Also make sure another tooth nearby isn't the culprit. ...Read moreSee 2 more doctor answers
I hav a tooth abscess & dentist prescribed 300mg clindamycin 2 days ago now feeling nauseous & hav been sick & i'm larthargic & tired is it abscess?
After IV antibiotics yesterday, tooth abscess swelling gotten worse. Should I go back to the ER? I'm taking cleocin (clindamycin phosphate) hcl 300mg 3x daily for 7 days.
Abscess is a condition in which a person has an infection in a part of his body, and the infection is being surrounded and fought off by his white blood cells, causing a lump of purulent whitish thick material (pus) where the infection is. Abscesses can be very small like an acne pustule, or they can be ...Read more
A tooth or dental abcess is an infected tooth. The tooth can become infected by a caries ( decay) or by trauma, or through a gum infection or some other way. A tooth abcess may be life threatening so it should be taken care of asap. A dentist will recommend extraction or root ...Read more
- Talk to a doctor live online for free
- Clindamycin vs amoxicillin tooth abscess
- Clindamycin for abcessed tooth
- Clindamycin vs. amoxicillin for tooth
- Ask a doctor a question free online
- Is apo clindamycin strong enough for an abscess?
- Clindamycin vs amoxicillin tooth infection
- Clindamycin vs penicillin tooth infection
- Tooth abscess skin rash
- Talk to a urgent care specialist online for free